# SDR GR422017101800511

- Difficulty date: October 5, 2017
- Submitted: October 18, 2017
- Operation: General aviation
- Aircraft: N672GA
- Make and model: Gulstm GVI
- Aircraft serial: 6272
- Aircraft time: 19 hours, 9 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL450, AIRCRAFT ROLLED WITH CORRESPONDING AILERON RT FAIL CAS MESSAGE. RT AILERON DISPLACED IN UP POSITION. THREE ATTEMPTED FLIGHT CONTROL RESETS WITH NO EFFECT.  CHECKED THE AIRCRAFT AND FOUND NO FAULTS.
